A 36-year-old female asked:
Does the vitamin b injection make one gain weight.
1 doctor answer • 1 doctor weighed in
Specializes in Internal Medicine and Pediatrics
No: I am assuming we are talking about Vitamin B12 and likely will not effect weight but if does anything with weight will likely cause one to lose weight.
Created for people with ongoing healthcare needs but benefits everyone.
201 viewsAnswered >2 years ago
Last updated Jun 12, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.